Doctor insights on:
Can Potassium Cause Swelling In Your Feet
How long should I wait to go to the doctor for the swelling? I take 60mg of Lasix and i also take atenolol, spironolactone and k-dur. I am always swollen in my legs, ankles and top of feet. The water pills don't work every day like they should.
There : There is a lot that is not known here. Don't know how long you have been on a trial of the current medication regimen. Don't know how high your blood pressure is running or if you have any congestive heart failure. Would recommend that you call your doctor or his / her medical staff to pose this question. ...Read moreSee 1 more doctor answer
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Shouldn't: Should not.Get a more detailed answer ›
Different things: Swelling may result from different things such as problems with the veins or lymphatic system, systemic conditions like high blood pressure or heart failure, and trauma like sprains and fractures. A visit to your primary care physician or podiatrist may help to uncover the cause. ...Read moreSee 1 more doctor answer
Dysfunctional valves: In veins so that gravity is allowing the blood to pool in the feet/ankles but as it returns back to the heart, some of it stays in the foot/ankles as the valves in the veins are not working properly. Also, when you are sitting you are not getting the help of the muscles of the lower extremities helping contracting and pushing blood upwards. ...Read moreSee 1 more doctor answer
Water and gravity: Our bodies have a large amount of water needed to keep organs functioning. The vessels that carry the fluids are not perfect and they can leak. Also, our tissues have a certain amount of water to stay moist and pliable. Gravity works to pull the fluids down towards the feet even in healthy people. It will worsen as the day progresses. Treatment is compression socks/elevation. Avoid water pills. ...Read more
A few things: Excess dietary sodium can cause fluid retention, which can explain swelling in the foot, ankles and legs. Prolonged sitting or standing in place may cause swelling. It can also be due to other medical issues as well: congestive heart disease, htn, diabetes, uremia and many other issues.. Discuss this with your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can low potassium cause swelling in the feet?
- Can seafood cause swelling in your neck an allergic reaction?
- What can cause swelling on your legs and feet with red blots?
- Ask a doctor a question free online
- What can cause swelling in the feet?
- Can an abscessed tooth cause a numbness sensation in your head and face?
- Can kidney stones cause a pain in the tip of your penis?
- Can thyroid nodules cause pain in your throat and ears?
- Talk to a pharmacologist online for free